# SDR 99ZZZX3941

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT INTERCOSTAL WEB HAS APPROXIMATELY .25 INCH CRACK AT FORWARD END JUST AFT OF BS 400 AT BL ZERO.  FOUND DURING C-MAINTENANCE CHECK.  SUBMITTER SUGGESTED AREA EXPOSED TO HEAVY LOADS, STRESS.
